The universality classes in the parabolic Anderson model

R van der Hofstad, W Konig, P Morters

Research output: Contribution to journalArticle

  • 31 Citations
LanguageEnglish
Pages307-353
Number of pages47
JournalCommunications in Mathematical Physics
Volume267
Issue number2
DOIs
StatusPublished - 2006

Cite this

van der Hofstad, R., Konig, W., & Morters, P. (2006). The universality classes in the parabolic Anderson model. DOI: 10.1007/s00220-006-0075-4

The universality classes in the parabolic Anderson model. / van der Hofstad, R; Konig, W; Morters, P.

In: Communications in Mathematical Physics, Vol. 267, No. 2, 2006, p. 307-353.

Research output: Contribution to journalArticle

van der Hofstad, R, Konig, W & Morters, P 2006, 'The universality classes in the parabolic Anderson model' Communications in Mathematical Physics, vol. 267, no. 2, pp. 307-353. DOI: 10.1007/s00220-006-0075-4
van der Hofstad R, Konig W, Morters P. The universality classes in the parabolic Anderson model. Communications in Mathematical Physics. 2006;267(2):307-353. Available from, DOI: 10.1007/s00220-006-0075-4
van der Hofstad, R ; Konig, W ; Morters, P. / The universality classes in the parabolic Anderson model. In: Communications in Mathematical Physics. 2006 ; Vol. 267, No. 2. pp. 307-353
@article{7a33959f5c7c4d84aab184bfc1670008,
title = "The universality classes in the parabolic Anderson model",
author = "{van der Hofstad}, R and W Konig and P Morters",
note = "ID number: ISI:000240073800002",
year = "2006",
doi = "10.1007/s00220-006-0075-4",
language = "English",
volume = "267",
pages = "307--353",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - The universality classes in the parabolic Anderson model

AU - van der Hofstad,R

AU - Konig,W

AU - Morters,P

N1 - ID number: ISI:000240073800002

PY - 2006

Y1 - 2006

U2 - 10.1007/s00220-006-0075-4

DO - 10.1007/s00220-006-0075-4

M3 - Article

VL - 267

SP - 307

EP - 353

JO - Communications in Mathematical Physics

T2 - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 2

ER -